# SDR ASOA20130623052

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 32,032 hours, 24,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN CEILING WAS INOPERATIVE.  THE CREW RESET SYS AND OPS CHECKS WERE GOOD.  THE ACFT RETURNED TO SERVICE.
